# SDR SWIA200414096

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 22,039 hours, 31,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ROW EXIT LIGHT ROW 9 NOT ILLUMINATED.  REPAIRED BROKEN WIRE ON ROW 9 OVERHEAD BIN EMERGENCY EXIT.  OPERATIONAL CHECK GOOD.
